# SDR DALA2021010400035

- Difficulty date: January 2, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N506DN
- Make and model: Airbus A350-941
- Aircraft serial: 0175
- Aircraft time: 12,970 hours, 1,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: False Activation
- Location: Psu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DISP MESSAGE: EMERGENCY EXIT LIGHT.  CORRECTIVE ACTION: REMOVED & REPLACED PSU (102WL1), AS PER AMM A350-A-33-51-32.  MESSAGE CLEARED.  OPERATIONS CHECK GOOD.
